# SDR SWAA2022041981670

- Difficulty date: March 9, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 1.5 INCH. APPROX. 2022-121967 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N:N500X1693P030457;CAL DUE DATE: 02-JUN-22;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[03] TOOL USED CALIPER P/N 500-197-30 S/N A18135101 DUE DATE 06-AUG-22;[04] REPAIRED LOWER SKIN PANEL ON RT HORIZONTAL STABILIZER BETWEEN SSTA 184.7 AND SSTA 203.1. IAW EA# 22-155-01001-WIP1 AND EA# 22-155-01001. MATERIAL USED: DOUBLER PN: 2024T3-080 PO# 2021 138258; FILLER PN: 2024T3-063 PO#2021 225462. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
